# SDR AALA202201187976

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 5,529 hours, 1,568 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Misinstalled
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. RE-INSTALLED DOOR IN CORRECT POSITION AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK
